# SDR GTIA2020021753518

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 14,831 hours, 6,445 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: Leaking
- Location: Crew
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW O2 PRESSURE EXCESSIVE DROP 20LB 10 MIN 1630-1510-REPLACED F/O O2 MASK STORAGE CONTAINER PER AMM 35-12-41. TEST OK NO LEAKS NOTED AT THIS TIME.
